# SDR AALA2019121639006

- Difficulty date: December 12, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737823
- Aircraft serial: 31199
- Aircraft time: 16,355 hours, 6,280 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48001
- Part serial: 14203H2859
- Condition: Arced
- Location: Cockpit L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK L1 WINDOW SHOWS SIGNS OF ARCING ALONG THE BUS BAR. REPLACED WINDOW PER TASK CARD 56-94-03.
